Globalization of the actions of the Lie symmetries of nonlinear wave equations with dissipation
The classification of the Lie point symmetries of the nonlinear wave equations with dissipation give a generic case and eight special cases. In this article we show that in seven of the eight cases the action of the Lie symmetries can be globalized via induced representations of a family of solvable Lie groups. In one special case, we show that the action of the Lie symmetries can be globalized by using an induced representation of (Formula presented.).
European Journal of Mathematics
Digital Object Identifier (DOI)
Franco. (2015). Globalization of the actions of the Lie symmetries of nonlinear wave equations with dissipation. European Journal of Mathematics, 1(2), 329–336. https://doi.org/10.1007/s40879-015-0043-7